# SDR SCNA20240429230

- Difficulty date: March 31, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 59,276 hours, 39,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL POWER RECEPTACLE DOOR CUTOUT AREA INTERNAL DOUBLER CRACKED.  REPLACED INTERNAL DOUBLER PN: 141A3722-12
